MathSciNet Relay Station
MathSciNet bibliographic data
MR2877564 60K35 (82B43)
van den Berg, Jacob; de Lima, Bernardo N. B.; Nolin, Pierre A percolation process on the square lattice where large finite clusters are frozen. Random Structures Algorithms 40 (2012), no. 2, 220–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement